# SDR DLM88061047

- Difficulty date: December 20, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 44,938 hours, 34,495 cycles
- Engine: Pwa PW2037
- System (JASC): 3245 · Tire Tube
- Part: Coupling
- Part number: AE99111G
- Condition: Damaged
- Location: Nr 4 Brake
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, CREW FELT BRAKE LOCK UP.  STOPPED AND CALLED FOR MAINTENANCE. UPON INSPECTION FOUND COUPLING ON NR 4  BRAKE DAMAGED.  AIRCRAFT WAS TOWED TO BLAST FENCE AFTER THE BRAKE WAS BLEED.  REPLACED COUPLING.  OPERATED BRAKES, OPS CHKS  NORMAL.
